# SDR 03FDEA00059

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 29,500 hours, 8,526 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SPAR CAP AFT PLANK NR 33L BORE REAMED TO ALLOWABLE OVERSIZE DIA 1.178 INCHES IAW SB FOUND WITH 02 EA.
